# SDR ERAA20140008

- Difficulty date: March 19, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N971EA
- Make and model: Beech 1900D
- Aircraft serial: UE387
- Aircraft time: 20,985 hours, 32,115 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 11438002811
- Part serial: 321A
- Condition: Malfunctioned
- Part time: 950 hours, 1,808 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL, BLOWERS WERE SELECTED TO AUTO & ELEC BURNING SMELL WAS DETECTED, BLOWERS TURNED OFF AGAIN & SMELL DISSIPATED.  FOUND FWD VENT BLOWER BAD, R & R IAW MM CH21-20-01, OPERATIONS CHECKED GOOD.
